American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 115 found      Go to page: 1 2 3 4

[31] Janusz J. Charatonik and Wlodzimierz J. Charatonik. A counterexample concerning Whitney reversible properties. Proc. Amer. Math. Soc. 130 (2002) 3097-3099. MR 1908935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Elzbieta Pol. On hereditarily indecomposable continua, Henderson compacta and a question of Yohe. Proc. Amer. Math. Soc. 130 (2002) 2789-2795. MR 1900886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Janusz J. Charatonik and Patricia Pellicer Covarrubias. On covering mappings on solenoids. Proc. Amer. Math. Soc. 130 (2002) 2145-2154. MR 1896052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Francis Jordan and Sam B. Nadler Jr.. A result about a selection problem of Michael. Proc. Amer. Math. Soc. 129 (2001) 1219-1228. MR 1707150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Alejandro Illanes. Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000) 3711-3714. MR 1707141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Janusz R. Prajs. A continuous decomposition of the Menger curve into pseudo-arcs. Proc. Amer. Math. Soc. 128 (2000) 2487-2491. MR 1707009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hisao Kato and Xiangdong Ye. On Burgess's theorem and related problems. Proc. Amer. Math. Soc. 128 (2000) 2501-2506. MR 1653402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Michael Levin and James T. Rogers Jr.. A generalization of Kelley's theorem for $C$-spaces. Proc. Amer. Math. Soc. 128 (2000) 1537-1541. MR 1641136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Wlodzimierz J. Charatonik. Openness and monotoneity of induced mappings. Proc. Amer. Math. Soc. 127 (1999) 3729-3731. MR 1641665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] B. Honari and Y. Bahrampour. Cut-point spaces. Proc. Amer. Math. Soc. 127 (1999) 2797-2803. MR 1600152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Pawe\l Krupski. Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999) 1873-1876. MR 1476144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eric L. McDowell. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998) 3733-3741. MR 1459138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Janusz R. Prajs. On complete metric spaces containing the Sierpinski curve. Proc. Amer. Math. Soc. 126 (1998) 3743-3747. MR 1458258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Keith Whittington. A generalization of 2-homogeneous continua being locally connected. Proc. Amer. Math. Soc. 126 (1998) 3131-3132. MR 1616577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jan M. Aarts and Robbert J. Fokkink. Fixed points of the bucket handle. Proc. Amer. Math. Soc. 126 (1998) 881-885. MR 1459100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Open mappings increasing order. Proc. Amer. Math. Soc. 125 (1997) 3725-3733. MR 1422853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael Levin and Yaki Sternfeld. The space of subcontinua of a 2-dimensional continuum is infinite dimensional. Proc. Amer. Math. Soc. 125 (1997) 2771-2775. MR 1425131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Alan Dow and Klaas Pieter Hart. A new subcontinuum of $\beta\mathbb{R}\backslash\mathbb{R}$. Proc. Amer. Math. Soc. 125 (1997) 1861-1871. MR 1415584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Michael Levin. Hyperspaces and open monotone maps of hereditarily indecomposable continua. Proc. Amer. Math. Soc. 125 (1997) 603-609. MR 1389527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Eric L. McDowell and Sam B. Nadler Jr.. Absolute fixed point sets for continuum-valued maps. Proc. Amer. Math. Soc. 124 (1996) 1271-1276. MR 1317042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. B. Fugate and Lee Mohler. Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua . Proc. Amer. Math. Soc. 123 (1995) 3225-3231. MR 1307517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] M. M. Awartani and David W. Henderson. Compactifications of the ray with the arc as remainder admit no $n$-mean . Proc. Amer. Math. Soc. 123 (1995) 3213-3217. MR 1307490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yutaka Iwamoto. Menger manifolds homeomorphic to their $n$-homotopy kernels . Proc. Amer. Math. Soc. 123 (1995) 945-953. MR 1246530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Nikiel, L. B. Treybig and H. M. Tuncali. A rim-metrizable continuum . Proc. Amer. Math. Soc. 123 (1995) 281-286. MR 1260177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Alan Dow and Klaas Pieter Hart. Cut points in \v Cech-Stone remainders . Proc. Amer. Math. Soc. 123 (1995) 909-917. MR 1216810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Katsuro Sakai. All autohomeomorphisms of connected Menger manifolds are stable . Proc. Amer. Math. Soc. 122 (1994) 1289-1291. MR 1273522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 115 found      Go to page: 1 2 3 4